# SDR CA970206015

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Part number: 684946812142
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE BUILDING UP AN ENGINE AND INSTALLING A COMPRESSOR, THE BOLT USED TO RETAIN THE COMPRESSOR TO THE GEARBOX.  IT WAS A NEW BOLT, BUT UPON CLOSE EXAMINATION USING A GLASS, A CRACK WAS FOUND WHERE THE LANDS CONVERGE.
